Volume 11, Issue 4
Convergence of Approximate Solutions for Quasilinear Hyperbolic Conservation Laws with Relaxation

Fagui Liu

DOI:

J. Part. Diff. Eq., 11 (1998), pp. 289-300.

Published online: 1998-11

Preview Full PDF 41 624
Export citation
  • Abstract

In this article the author considers the limiting behavior of quasilinear hyperbolic conservation laws with relaxation, particularly the zero relaxation limit. Our analysis includes the construction of suitably entropy flux pairs to deduce the L∞ estimate of the solutions, and the theory of compensated compactness is then applied to study the convergence of the approximate solutions to its Cauchy problem.

  • Keywords

Compensated compactness entropy flux pair conservation laws relaxation

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-11-289, author = {}, title = {Convergence of Approximate Solutions for Quasilinear Hyperbolic Conservation Laws with Relaxation}, journal = {Journal of Partial Differential Equations}, year = {1998}, volume = {11}, number = {4}, pages = {289--300}, abstract = { In this article the author considers the limiting behavior of quasilinear hyperbolic conservation laws with relaxation, particularly the zero relaxation limit. Our analysis includes the construction of suitably entropy flux pairs to deduce the L∞ estimate of the solutions, and the theory of compensated compactness is then applied to study the convergence of the approximate solutions to its Cauchy problem.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5571.html} }
TY - JOUR T1 - Convergence of Approximate Solutions for Quasilinear Hyperbolic Conservation Laws with Relaxation JO - Journal of Partial Differential Equations VL - 4 SP - 289 EP - 300 PY - 1998 DA - 1998/11 SN - 11 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5571.html KW - Compensated compactness KW - entropy flux pair KW - conservation laws KW - relaxation AB - In this article the author considers the limiting behavior of quasilinear hyperbolic conservation laws with relaxation, particularly the zero relaxation limit. Our analysis includes the construction of suitably entropy flux pairs to deduce the L∞ estimate of the solutions, and the theory of compensated compactness is then applied to study the convergence of the approximate solutions to its Cauchy problem.
Fagui Liu . (2019). Convergence of Approximate Solutions for Quasilinear Hyperbolic Conservation Laws with Relaxation. Journal of Partial Differential Equations. 11 (4). 289-300. doi:
Copy to clipboard
The citation has been copied to your clipboard